# SDR SWIA200717661

- Difficulty date: January 9, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 15,745 hours, 20,880 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVAC2322C2
- Part serial: 641
- Condition: Smoke
- Location: Lt Pack
- Part time: 13,103 hours, 18,042 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PACK FAILED ON GROUND WITH APU BLEED.  COCKPIT FILLED WITH SMOKE RAPIDLY.  REPLACED LEFT GROUND COOLING FAN.  OPERATIONAL CHECKS GOOD.
